RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 80, Issue 4, Pages 526–535 (Mi mz2845)  

This article is cited in 2 scientific papers (total in 2 papers)

On the automorphism group of a Suzuki $p$-algebra

L. S. Kazarina, V. M. Sidel'nikovb

a P. G. Demidov Yaroslavl State University
b M. V. Lomonosov Moscow State University

Abstract: In the paper, a description of the automorphism group of a Suzuki $p$-algebra and of some primary groups whose automorphism group has few orbits is given.

DOI: https://doi.org/10.4213/mzm2845

Full text: PDF file (431 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 80:4, 500–508

Bibliographic databases:

UDC: 512.54
Received: 26.12.2005

Citation: L. S. Kazarin, V. M. Sidel'nikov, “On the automorphism group of a Suzuki $p$-algebra”, Mat. Zametki, 80:4 (2006), 526–535; Math. Notes, 80:4 (2006), 500–508

Citation in format AMSBIB
\Bibitem{KazSid06}
\by L.~S.~Kazarin, V.~M.~Sidel'nikov
\paper On the automorphism group of a Suzuki $p$-algebra
\jour Mat. Zametki
\yr 2006
\vol 80
\issue 4
\pages 526--535
\mathnet{http://mi.mathnet.ru/mz2845}
\crossref{https://doi.org/10.4213/mzm2845}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2314361}
\zmath{https://zbmath.org/?q=an:1150.20307}
\elib{http://elibrary.ru/item.asp?id=9293158}
\transl
\jour Math. Notes
\yr 2006
\vol 80
\issue 4
\pages 500--508
\crossref{https://doi.org/10.1007/s11006-006-0168-6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000241868700027}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33750328793}


Linking options:
  • http://mi.mathnet.ru/eng/mz2845
  • https://doi.org/10.4213/mzm2845
  • http://mi.mathnet.ru/eng/mz/v80/i4/p526

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Lewis M.L., “Bounding Group Orders By Large Character Degrees: a Question of Snyder”, J. Group Theory, 17:6 (2014), 1081–1116  crossref  mathscinet  zmath  isi  scopus
    2. Berkovich Y.G., Janko Z., Groups of Prime Power Order, Vol 6, Degruyter Expositions in Mathematics, 65, Walter de Gruyter Gmbh, 2018  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:510
    Full text:123
    References:47
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020